# SDR CA131015009

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 71,717 hours
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 7584654
- Condition: Contaminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, NR 3 LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  TAKE OFF REJECTED AT 70 KNTS.  ENGINE OIL FILTER HAD CARBON DEPOSITS AND WAS REPLACED, PRESSURE SWITCH CONNECTORS CLEANED.  ACFT RETURNED TO SERVICE.
